# SDR COOSDR000033

- Difficulty date: February 15, 2001
- Submitted: February 15, 2001
- Operation: General aviation
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Fatigued
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOPESA REPORTED THE NOSE WHEEL WELL TORQUE BOX LOWER CHORD LBL 19, WL 148 CHORD WITH CORROSION.  REPLACED THE SUBJECT CHORD.  PROBABLE CAUSE OF CORROSION WAS FATIGUE.
